# SDR FDEA202410311682

- Difficulty date: October 31, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SEAT TRACK FOUND CORROSION NEAR FR15A, Y450 CUT THE FLOOR STRUCTURE AND FABRICATED THE REPAIR ANGLE AND FLOOR SUPPORT.   INSTALLED REPAIR PART WITH NEW FASTENERS AT MAIN DECK FLOOR STRUCTURE SEAT TRACK   NEAR FR15A, Y450. I.A.W A300-600F SRM 53-12-16-201, PARA.5A, PAGE.203~206, FIG.201, SHEET1~2   (CONFIG-2) , THE REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR PER GMM 6-2-100& A300-  600F SRI 53-12-16-201, PARA.3A, TABLE.202; IIR 53-12-16-2-001-00
